# SDR UPS09M54702

- Difficulty date: February 12, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

PRIOR TO ENGINE START LEVEL ONE ALERT CABIN DOOR "AFT" "L" CAME ON.  SECURED L AFT CABIN DOOR NO "AFT L" MSG.  REF AMM 52-12-13-2.
